Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diarrhea, bloating, cramps, gas, stool test shows entamoeba histolytica cysts

Hi Doctor, I have been having diarrhea lately. I have also bloating , cramps, and gas. Went to see a doctor, he gave the following prescription and asked for CBC and stool tests. prescription: Fasigyn Bactiflox Spasmomen Kapect ( WWW.WWWW.WW eg/PRODUCT.ASP?id1=5&id2=0%20&id4=2) CBC results: HGB 130 RBC 6.33 HCT 0.38 MCV 60 MCH 20.5 MCHC 342 RDW 18.2 PLATELET 249 MPV 8.7 WBC 6.67 Stool results: Colour: BROWNISH Consistency: SOFT Mucus: (++) R.B.C: NUMEROUS Parasites cyst of e. histolyca seen: (++) Blood: (+++) PUS Cells: 40-50 HPF
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Welcome to Healthcare Magic!
Your stool test report shows that you probably are having colitis.
Cysts do not cause active lesions. So probably you are having another cause of colitis.
You complete the course of Fasigyn and bactiflox and spasmomen for cramps.
For cysts, you have to take diloxanide furoate.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor